# SDR FDEA201010164194

- Difficulty date: October 16, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 55,896 hours, 8,965 cycles
- Engine: Pwa PW4462
- System (JASC): 2565 · Escape Slide
- Part: Indication Sys
- Part number: 26C175282
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INOP.  R & R EVAC IND KIT THEN OPS CHECKED NORMAL IAW AMM 25-61-04-4-0/25-61-04-5-0.
